User menu

On a Categorical Analysis of Zadeh Generalized Subsets of Sets .1.

Bibliographic reference Mawanda, MM.. On a Categorical Analysis of Zadeh Generalized Subsets of Sets .1.. In: Lecture Notes in Mathematics, Vol. 1348, p. 257-269 (1988)
Permanent URL http://hdl.handle.net/2078.1/52825
  1. Barr Michael, Fuzzy set theory and topos theory , 10.4153/cmb-1986-079-9
  2. Goguen Joseph A., Concept representation in natural and artificial languages: Axioms, extensions and applications for fuzzy sets, 10.1016/s0020-7373(74)80017-9
  3. P.T. Johnstone, "Topos Theory", Academic Press, (1977).
  4. Johnstone P. T., Conditions related to de Morgan's law, Lecture Notes in Mathematics (1979) ISBN:9783540095644 p.479-491, 10.1007/bfb0061829
  5. J. LAMBEK, "Completions of Categories", Springer Lecture Notes in Math. 24, (1966).
  6. S. Mac Lane, "Categories for Working Mathematician", Graduate Texts in Mathematics no5, Springer-Verlag, 1971.
  7. Negoita C.V., Fuzzy sets in topoi, 10.1016/0165-0114(82)90033-1
  8. Pitts A.M., Fuzzy sets do not form a topos, 10.1016/0165-0114(82)90034-3
  9. Stout Lawrence Neff, Topoi and categories of fuzzy sets, 10.1016/0165-0114(84)90036-8
  10. Zadeh L.A., Fuzzy sets, 10.1016/s0019-9958(65)90241-x